Cookies?
Library Header Image
LSE Research Online LSE Library Services

Approximate optimal allocation in repeated sampling from a finite population

Robinson, Peter (1985) Approximate optimal allocation in repeated sampling from a finite population. Journal of Statistical Planning and Inference, 11 (2). pp. 135-148. ISSN 0378-3758

Full text not available from this repository.
Identification Number: 10.1016/0378-3758(85)90001-1
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1225

Actions (login required)

View Item View Item